MAUDE Adverse Event Report: EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-05
Medical Device Problem Codes Detachment of Device or Device Component (2907); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 10 months after initial right tsa, the patient was revised after feeling pain while doing handy work.The glenosphere was loose and was replaced along with a new poly liner and screw.The event is related to the breakage of a device.All pieces that fell into the wound site were removed.The event did not lead to a surgical delay/prolongation.
 
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6), 300-30-11 - equinoxe preserve stem 11mm.(b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6), 320-15-05 - eq rev locking screw.(b)(6), 320-20-00 - eq reverse torque defining screw kit.(b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6), 320-35-01 - small glenoid plate.(b)(6), 320-40-00 - 145-deg pe 40mm hum liner +0.(b)(6), 321-20-00 - equinoxe reverse shoulder drill kit.(b)(6), 321-52-10 - 3.2mm k-wire, thd, short 2 k-wires per pack.
 
Additional Manufacturer Narrative
*the following sections have corrected information: (d1) brand name: eq rev locking screw, product code: kwt, common device name: prosthesis, shoulder, non-constrained, metal/polymer cemented, catalog number: 320-15-05, expiration date: 30-jul-2028, serial number: (b)(6), unique identifier (udi) #: (b)(4).(h4( device manufacture date: 02-aug-2023.(h6) medical device problem code: 2907 - detachment of device or device component.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: g4, h6.Mdr section codes updated/corrected: b, c, d, g.The revision reported was likely the result of disassembly of the glenosphere locking screw from the glenoid baseplate.The deformation observed on the explanted locking screw could have resulted from abnormal articulation as the screw backed out over time or incomplete seating at the time of implantation.A secondary finding of prosthesis wear likely resulted from abnormal articulation between the liner and glenoid baseplate following the locking screw disassembly.However, the series of events cannot be confirmed from the information provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQ REV LOCKING SCREW
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19728721
Report Number1038671-2024-02371
Device Sequence Number8274947
Product Code KWT
UDI-Device Identifier10885862086495
UDI-Public10885862086495
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2025
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-05
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer07/12/2024
10/17/2025
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date08/12/2024
10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale